John A. Ewell, "On a function related to Ramanujan's Tau function", International Journal of Mathematics and Mathematical Sciences, vol. 8, Article ID 507863, 3 pages, 1985. https://doi.org/10.1155/S0161171285000874
On a function related to Ramanujan's Tau function
For the function , defined by , the author derives two simple formulas. The simpler of these two formulas is expressed solely in terms of the well-known sum-of-divisors function.
Copyright © 1985 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.